# SDR SIMA200111802

- Difficulty date: April 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

LAX - FLT 3067 - EMERGENCY ARMED LIGHT INOPERATIVE ON FLIGHT ATTENDANTS PANEL.  REMOVED AND REPLACED BULB IAW AMM 23-30-00.  (M)
